I gained too much weight by taking Zyprexa. That's why I am thinking of switching to Abilify. My doctor also recommended it. I am only afraid of side effects since I have already high blood pressure. I also don't like being too excited. What shall I do? Just try? Thanks.
I was also, on zyprexa, and felt it did not work. Too many side effects with weight gain expecially, lathargic, and feeling sedated all the time. I am now on abilify at a low dose 20mg. And find this helpful with my thinking judgement and dose not make me gain weight and has very little side effects to it. This is a very good medication to be on although checking with the doctor first is always the best bet. I have been on abilify ten years. And Zyprexa almost three. And I prefer abilify. It might just be the right answer. And it is a good medicine hardally any side effects verses zyprexa. Any questions feel free to ask me. lollypop123
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 May 2010 • 2 answers
Posted 12 Dec 2010 • 1 answer
Posted 30 Sep 2013 • 4 answers
Posted 22 Apr 2014 • 4 answers
Zyprexa - Anybody have freaking insomnia from this crap? I do. OCD is terribly out of control. And I
Posted 5 Jun 2015 • 1 answer